# SDR C8GA20010019

- Difficulty date: December 4, 2001
- Submitted: December 5, 2001
- Operation: Air carrier
- Aircraft: N89427
- Make and model: Boeing 727227
- Aircraft serial: 21365
- Aircraft time: 54,520 hours, 36,476 cycles
- Engine: Pwa JT8D17
- Engine time: 2,309 hours, 1,359 cycles
- System (JASC): 7603 · Power Lever
- Part: Bolt
- Condition: Missing
- Location: Engine Control
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E, A

## Discrepancy

FLT 201 FROM MIA TO CCS.  AFTER TAKEOFF NR 1 ENGINE STAYED AT FULL POWER AND WOULD NOT RESPOND TO THROTTLE MOVEMENT.  ACCOMPLISHED NR 1 ENGINE SHUTDOWN AND AIR TURNBACK TO MIA AND LANDED WITHOUT ANY INCIDENT.  INVESTIGATION FOUND THE LOWER THRUST CRANK BOLT WAS MISSING IN NR 1 ENGINE.  REINSTALLED BOLT AND COTTER PIN IAW MM 71-00 AND ENGINE RUN OPERATIONAL CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
